# SDR AWXA200400436

- Difficulty date: April 27, 2004
- Submitted: April 28, 2004
- Operation: Air carrier
- Aircraft: N802AW
- Make and model: Airbus A319-132
- Aircraft serial: 924
- Aircraft time: 19,829 hours, 8,195 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 32145410
- Part serial: 3224
- Condition: Faulty
- Location: Emergency Lights
- Part time: 10,776 hours, 4,228 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

PHX - EEL - DURING 8-DAY CHECK WHILE PERFORMING PUSH BUTTON TEST OF EMERGENCY LIGHT SYSTEM RECEIVED MESSAGE "EPSU UNIT FWD L". MAINTENANCE REMOVED AND REPLACED L/H FORWARD EMERGENCY POWER SUPPLY UNIT 10WL, OPERATIONAL CHECK WAS GOOD.
